Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Cyclicity and Weak Convergence for Convolution of Measures on Non-negative Matrices

Santanu Chakraborty
Sankhyā: The Indian Journal of Statistics (2003-2007)
Vol. 69, No. 2 (MAY 2007), pp. 304-313
Stable URL: http://www.jstor.org/stable/25664557
Page Count: 10

You can always find the topics here!

Topics: Matrices, Semigroups, Integers, Samkhya, Zero
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($43.95)
  • Add to My Lists
  • Cite this Item
Cyclicity and Weak Convergence for Convolution of Measures on Non-negative Matrices
Preview not available

Abstract

Let μ be a probability measure on Borel subsets of d × d non-negative matrices. Let S be the closed (multiplicative) semigroup generated by the support of μ, Sμ. Let the minimal rank of the matrices in S be 2. Then, we obtain necessary and sufficient conditions for weak convergence of μn in terms of cyclicity of Sμ — a concept first introduced in the work of Chakraborty and Rao (1998, Sankhyā A).

Page Thumbnails

  • Thumbnail: Page 
[304]
    [304]
  • Thumbnail: Page 
305
    305
  • Thumbnail: Page 
306
    306
  • Thumbnail: Page 
307
    307
  • Thumbnail: Page 
308
    308
  • Thumbnail: Page 
309
    309
  • Thumbnail: Page 
310
    310
  • Thumbnail: Page 
311
    311
  • Thumbnail: Page 
312
    312
  • Thumbnail: Page 
313
    313